# SDR HALA9800085

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 561 - HNL - CABIN ALTITUDE INDICATES BELOW SEA LEVEL WHEN CABIN PRESSURE CONTROL IS SET TO SEA LEVEL.  CABIN PRESSURE CLIMB RAPIDLY ON TOUCH DOWN.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, PRESSURIZATION AND LEAK CHECK GOOD.  (M)
